Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 428142, 11 pages
Research Article

Parseval Relationship of Samples in the Fractional Fourier Transform Domain

School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 8 February 2012; Revised 13 April 2012; Accepted 8 May 2012

Academic Editor: Huijun Gao

Copyright © 2012 Bing-Zhao Li and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Bing-Zhao Li, and Tian-Zhou Xu, “Sampling in the Linear Canonical Transform Domain,” Mathematical Problems in Engineering, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Rui-Feng Bai, Bing-Zhao Li, and Qi-Yuan Cheng, “Wigner-Ville Distribution Associated with the Linear Canonical Transform,” Journal of Applied Mathematics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Zhan, Zhuo, and Zhongb, “Sampling rate conversion in the discrete linear canonical transform domain,” International Journal of Engineering, Transactions B: Applications, vol. 29, no. 5, pp. 615–620, 2016. View at Publisher · View at Google Scholar
  • Shuihua Wang, Jian-Fei Yang, Preetha Phillips, Jie Yan, Yudong Zhang, Zheng Zhang, and Ping Sun, “A comprehensive survey on fractional fourier transform,” Fundamenta Informaticae, vol. 151, no. 1-4, pp. 1–48, 2017. View at Publisher · View at Google Scholar